Hi everyone. Today is my 4th day of WD from high doses of oxy. I have been taking suboxone, but the last time I quit opiates -2 years ago -I also used Suboxone, and I had bad suboxone withdrawls about 3 days after my last dose. So, I don't know if I should take anymore sub, or not. My first day I took 1 and 1/4 pills, the second day 1 pill, and yesterday 1 pill. Any suggestions would really help. I still feel very shakey, bad headache, and my legs and back hurt like a bi#*h! I remember the last time I quit oxys to be so much easier than this time. Is this just my imagination messing with me, or is it because I had been taking a much higher dosage of the oxys? Has anyone else experienced this? Also, what is the thomas recipe for lack of energy?
Thank you so much for the words of encouragement. Anyone who has not experience opiate hell, just doesn't get it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.